# SDR ZZDA2010299

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS ILLUMINATED (WITH SWITCH OFF).  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM.  NO DEFECTS NOTED, REF AMM 33-57-00.
